# SDR SWIA202055511

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT FS 484.00 BETWEEN RBL 27 AND RBL 36.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED WITH A SERVICEABLE INTERCOSTAL CLIP AT FS 484.00 BETWEEN RBL 27 AND RBL 36, IAW CRJ 200 SRM 51-42-21.
